# SDR IPXA2022032280379

- Difficulty date: March 12, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 79,811 hours, 15,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA717011
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C1AFT CARGO COMPARTMENT STEP UP AT STA 1841 HAS A CRACKED STIFFENER AT  LONGERON 48L.REMOVED,FAB, REPLACE THE CRACK STIFFENER IAW DWG AGA7170 AND SRM 51-33-01.
